Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 10957, 12 pages
http://dx.doi.org/10.1155/2007/10957
Research Article

Solution of Cauchy-Type Singular Integral Equations of the First Kind with Zeros of Jacobi Polynomials as Interpolation Nodes

Department of Mathematics, (Pure and Applied), University of Fort Hare, Alice 5700, South Africa

Received 16 February 2007; Revised 21 June 2007; Accepted 24 August 2007

Academic Editor: Michael John Evans

Copyright © 2007 G. E. Okecha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. E. Okecha, “Solution of Cauchy-Type Singular Integral Equations of the First Kind with Zeros of Jacobi Polynomials as Interpolation Nodes,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 10957, 12 pages, 2007. https://doi.org/10.1155/2007/10957.